# SDR HEEA083102

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6251V
- Make and model: Bell 206L-3
- Aircraft serial: 51404
- Aircraft time: 5,732 hours
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 13824120234
- Part serial: 8180659
- Condition: Malfunctioned
- Location: Gps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS FAILING TO HOLD MEMORY.  WILL NOT MESSAGE "RECEIVER FAIL AND BATTERY BACKUP FAIL".  FOUND UNIT WOULD NOT PASS GPS TEST.
